# SDR AALA202311038158

- Difficulty date: November 2, 2023
- Submitted: November 4, 2023
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A320*
- Aircraft serial: 6745
- Aircraft time: 24,960 hours, 9,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 151295
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT (15WL) FAULT FOUND. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (15WL) PER AMM 33-51-38.
